# SDR QMLA2012110912176

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4645
- Aircraft time: 1,220 hours, 4,293 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640100
- Part serial: 00085
- Condition: Distorted
- Location: Main Rotor
- Part time: 1,220 hours, 4,293 cycles
- Component: Main Rotor Hub
- Component part number: 355A31000201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600HR AAIP AIRFRAME INSPECTION,  FOUND 3 OF 3 FREQUENCY ADAPTERS ON MAIN ROTOR HEAD HAD SIGNIFICANT DISTORTION IN THE AREA WHERE THEY ATTACH TO MAIN ROTOR SLEEVES.  DISTORTION WAS LIMITED TO THE T/E UPPER AND LOWER SIDES OF THE FREQUENCY ADAPTERS.  MAIN ROTOR SLEEVES APPEARED TO BE TORQUED CORRECTLY UPON DISASSEMBLY.  SN'S AFFECTED ARE 00085, 00094, AND 00097.
